Repositório Digital

A- A A+

Arithmetical signatures of the dynamics of the Hénon map

.

Arithmetical signatures of the dynamics of the Hénon map

Mostrar registro completo

Estatísticas

Título Arithmetical signatures of the dynamics of the Hénon map
Autor Endler, Antônio
Gallas, Jason Alfredo Carlson
Abstract We report a fourth-degree polynomial that parametrizes analytically all period-4 orbits of the Hénon map and use it to investigate arithmetical signatures of the symbolic coding for this prototypical multidimensional system. A discontinuity in the symbolic dynamics observed by Hansen while following numerically a period-6 orbit along a closed loop in parameter space is shown to exist already for period 4. We obtain an analytical expression for the locus of all such discontinuities in parameter space and explain their origin. Our analytical results allow the accurate location of all discontinuities, in contrast with topological methods based on homoclinic tangencies that exist over continuous intervals.
Contido em Physical review. E, Statistical, nonlinear, and soft matter physics. Vol. 65, no. 3 (Mar. 2002), 036231 11p.
Assunto Caos
Mapeamento de Henon
Sistemas dinâmicos não-lineares
Topologia
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/101349
Arquivos Descrição Formato
000314041.pdf (369.3Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.